# SDR MWEA97587

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: DC914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Chafed
- Location: Lt Emerg Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT EMERG EXIT UP JAMB CHAFED BEYOND LIMITS.  MAINT REPAIRED IAW SVD-ODR-0164JPM 24 JUNE 97.
